| Catalog Number |
305194 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Material # 305194.Batch # 3271738.Verbatim: rcc received a complaint via email.Report received: patient reported preparing 2 separate vials, the patient stated that 2 separate times she has prepared dose but medication would not come out of syringe.Unsure what is causing block.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Additional Manufacturer Narrative
(b)(4) follow up: a device history record review was completed by our quality engineer team for provided material number 305194 and lot number 3271738.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.